Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
163 Doctors are Online

Severe constipation. Taking laxative tea, watery stools mixed with blood. Dangerous disease?

hi i am female 39yrs old..5 3 hgt.60kls. i feel constipated this past few weeks.i took omega 3 fish oil thinking will help my problem.yes its help me for awhile.2days i didnt had bowel so i decided to drink laxative tea for 2 days. the first day i am not satisfied with my bowel.i feel i still have inside so i drink again laxative tea the 2nd day after 5hrs i started to release it..but on the 4th time i came back in the comfort room i noticed that my stool is watery and its like a bright red watery stool. i released it 2 i stop going back and forth in the comfort room. my question is... what does it mean watery blood stool and is it dangerous with my i have a disease?
Asked On : Fri, 20 Jul 2012
Answers:  1 Views:  86
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
  User's Response
Hi, many thanks for the query!
Bright red watery stools is suggesting "Haemorrhoides" if associated WITH pain in anal region on/during defaecation: External haemorrhoides or also anal fissure,
if NO pain then internal haemorrhoides.
Per Rectal Examination & Proctoscopy is a must for diagnosis, to be done by a general surgeon.
Appropriate management of the haemorrhoides as per their degree
to be done by a general surgeon, once diagnosis is confirmed &
Hb correction if deranged.
Eat high fibre diet, green leafy vegetables, Drink plenty of water.
Do- USG (Abdo-Pelvis), Hb, CBC, stool (R & M).
Take antispasmodics, antibiotics, stool softeners with your doctor's opinion.
Wish you a good health.
Take care.
Answered: Sat, 20 Jul 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor